Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects

Side Effects

I've been taking tramadol for months now and just now did I look at the side effects because nothing has seem to be working for me and I have almost every side effect from the most common to the worst and I don't have an appointment for another week do I continue to take the tramadol?

A MyFibroTeam Member said:

Please don't just stop taking them as that can give u even more side effects. I would phone ur pharmacy or your dr's and ask to speak to the on call dr, or an emergency appt.

posted about 5 years ago
A MyFibroTeam Member said:

Call your doctor or pharmacist.

posted over 4 years ago
A MyFibroTeam Member said:

Tramadol has antidepressant properties and if you just stop taking it you might go through withdrawals which could be worse than the side effects right now. I would recommend either taking it until you go see the doctor or calling them and asking about it before you discontinue use. He might want you to taper off.

edited, originally posted about 5 years ago
A MyFibroTeam Member said:

Personally I would stop the meds, email your doctor or call him/her tell them you cant take it. Request a different medication. I have a terrible problem with side effects, I usually get them all. That's why my doc never gave me Lyrica. I am so sick of medication.

edited, originally posted about 5 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in